# SDR SIMA200217307

- Difficulty date: June 17, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING.  PASSENGER DOOR ENTRY FLOORBOARD SUPPORT HAS CORROSION.  PERFORMED NDT, NO DEFECTS.  FLOOR SUPPORTS FOUND TO BE WITHIN EMB 145-21-10 LIMITS.  (M)
